A coupled Maxwell integrodifferential model for magnetization processes - Archive ouverte HAL Access content directly
Journal Articles Mathematical News / Mathematische Nachrichten Year : 2014

A coupled Maxwell integrodifferential model for magnetization processes

(1) ,
1
Fredi Tröltzsch
  • Function : Author
  • PersonId : 1021956

Abstract

A mathematical model for instationary magnetization processes is considered, where the underlying spatial domain includes electrically conducting and nonconducting regions. The model accounts for the magnetic induction law that couples the given electrical voltage with the induced electrical current in the induction coil. By a theorem of Showalter on degenerate parabolic equations, theorems on existence, uniqueness, and regularity of the solution to the associated Maxwell integrodifferential system are proved.
Not file

Dates and versions

hal-03166126 , version 1 (11-03-2021)

Identifiers

Cite

Serge Nicaise, Fredi Tröltzsch. A coupled Maxwell integrodifferential model for magnetization processes. Mathematical News / Mathematische Nachrichten, 2014, 287 (4), pp.432-452. ⟨10.1002/mana.201200206⟩. ⟨hal-03166126⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More